# SDR UIEA2021083101917

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON ALL LEFT AND RIGHT MAIN FUEL PUMPS, WE RECEIVED L AFT FUEL PUMP EICAS MESSAGE. PRESS LIGHT CAME ON LEFT AFT PUMP SWITCH ON.   CB PULLED.  REMOVED AND REPLACED WIRE W444-301 ,R,B,Y-18 FROM AFT SPAR SPLICE TO CONNECTOR D4408P IAW SWPM CHAP 20,WDM 28-22-11 AND EO #6728A011. PERFORMED OPS TEST IAW  28-22-00, NO DEFECT NOTED. THIS CLEARS DMI # 152756. )
